I have recently completed an 18 week combined Docetaxel (chemo) and Zoladex (hormonal) treatment. I had my last chemo on the 19/6/17, and finished my Prednisolone steroid tablets on the 6/8/17. During cycle 4,5 & 6 of the chemo I started having swelling in the palms of the hands and soles of the feet. Since finishing my chemo, the swelling issue has worsened, and I now live with daily discomfort in my feet (toes, heels and soles), and hands (palms, finger tips). Likewise my nails have discoloured and are covered in ridges. My research suggests that this is hand & foot syndrome (chemo induced acral erythema), and there are no cures for it apart from the passage of time !! Has anyone had any similar experience after Docetaxel, and can they suggest anything to alleviate the discomfort. I am currently using Viitamin E enriched moisturiser cream, and Vit B6 Pyridoxine, as these were recommended in a few articles online, but unverified as successful. Likewise I am taking cool foot baths and elevating my feet several time a day to assist blood flow etc.
Thanks in advance